MathSciNet Relay Station
MathSciNet bibliographic data
MR1224405 (94a:62067) 62G05
West, Mike Approximating posterior distributions by mixtures. J. Roy. Statist. Soc. Ser. B 55 (1993), no. 2, 409–422.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement